Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Journal Article

Review: Applications of characteristic Functions. by E. Lukacs; R. A. Laha

Reviewed Work: Applications of characteristic Functions. by E. Lukacs, R. A. Laha
Review by: H. Kesten
SIAM Review
Vol. 7, No. 2 (Apr., 1965), p. 305
Stable URL: http://www.jstor.org/stable/2027295
Page Count: 1
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
305
    305